Celecoxib-Induced Erythema Multiforme with Glyburide Cross-Reactivity
Article first published online: 17 JAN 2012
2002 Pharmacotherapy Publications Inc.
Pharmacotherapy: The Journal of Human Pharmacology and Drug Therapy
Volume 22, Issue 5, pages 637–640, May 2002
How to Cite
Ernst, E. J. and Egge, J. A. (2002), Celecoxib-Induced Erythema Multiforme with Glyburide Cross-Reactivity. Pharmacotherapy, 22: 637–640. doi: 10.1592/phco.22.8.637.33200
- Issue published online: 17 JAN 2012
- Article first published online: 17 JAN 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!